# SDR SWAA2022020951402

- Difficulty date: February 20, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING ; BELOW THE INBD END OF THE #5 SPOILER AND AFT OF THE FLAP ANGLE GEAR BOX; SUPPORT ANGLE CRACKED IN HALF. MARKED WITH GREEN DOT. / :DRILLED UP AND INSTALLED SUPPORT BEAM PER SRM 51-40-02.
